| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Panic attacks and drugs.
Re: Panic attacks and drugs.
[ Back to Messages
Posted by j
on November 26, 2000 at 16:06:43:
In Reply to: Panic attacks and drugs. posted by Jerry on November 25, 2000 at 07:51:14:
: I am waking during the night,due to low bloodpressure, from taking elavil. when i am up and just sitting my blood pressure gets real high up to the 140s systolic, however my pulse tends to be low in the 50s and drops to 40 or so triggering panic attacks. I can not function day or night,due to these Blood pressure changes.My life is .seems useless.What is wrong is it my heart valve or just drugs i am taking.? I am 40 years old and feel like an 80 year old dying.nothing seems to work,even my shrink does not know what to do,except push new drugs on me that make me worse.can anyone help.? Jerry..my e-mail Professorpanzer@aol.com
All times are GMT -7. The time now is 09:48 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!